MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952832350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816)
Date of Event 05/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Age at time of event: 18 years or older.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that patient chest discomfort and shortness of breathing issues occurred.A patient with a previously implanted 3.50 x 32 mm promus premier¿ stent in the mid left anterior descending artery and a non bsc pacemaker underwent magnetic resonance imaging (mri) scans of the right and left knee.The pacemaker was set to 70 beats per minute and in mr mode.During the first scan of the right knee, hospital staff positioned the oxygen saturation probe on the patient's left hand and placed the left hand over the patient's chest in the vicinity of the heart and pacemaker and the patient experienced significant chest discomfort and breathing issues.The attending staff noted that during the scans, episodes of oxygen saturation (spo2) loss occurred.During the second mri scan of the left knee the spo2 probe was located at the left side of the patient.The patient did not experience any chest discomfort or breathing issues and there was no loss of oxygen saturation.The patient impact was transient and patient recovered when stimulus was removed.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7619411
Report Number2134265-2018-05453
Device Sequence Number1623691
Product Code NIQ
UDI-Device Identifier08714729844983
UDI-Public08714729844983
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2019
Device Model NumberH7493952832350
Device Catalogue Number39528-3235
Device Lot Number0021045460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC ADVISA A2DR01 PACEMAKER
Outcome Attributed to Adverse Event Other;